When I masterbate my cum is yellow, it used to be clear, but now its got a yellow tint, Its not an STD I have only had sex with one person and he has only had sex with me. I am on the pill if that changes anything, and I'm female
Welcome to ehealthforum,
Being on the pill will not affect the color of vaginal discharge. If you are sexually active, it could be suggestive of vaginal infection. A vaginal swab/smear test done on the discharge would help in confirming the cause. If infection is suspected both you and your partner should get treated simultaneously to prevent chances of re-infection. Drink plenty of water.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Sexual Health - Women , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.